Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Anxious, tired nerves, mild tremors. Will neurobion forte help? Any other remedies?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 502 Questions
hi, I often feel anxious and my nerves seem very tired and I get mild tremors which makes me quite uncomfortable. Will neurobion forte help soothe the nerves? Apart from this are there any other remedies ? Im not comfortable using heavy drugs at the moment.
Posted Mon, 16 Jul 2012 in Brain and Spine
Answered by Dr. Shiva Kumar R 18 hours later
Hello and thank you for sending your question.

Your question is a good one and I will work on providing you with some information and recommendations regarding the symptoms you are experiencing.

From the details provided to me it looks like you are suffering from anxiety neurosis which can present with excessive anxiety and worry (apprehensive expectation), tiredness, fatigue, palpitations, sweating and trembling or shaking. Most benefit from medication and cognitive behavioral therapy.

Cognitive behavioral therapy is a psychological method of treatment for anxiety disorders which involves a psycho-therapist working with you and make you change negative thought patterns that lead to your anxiety.

Neurobion forte is a medicine which contains multivitamins and does not help to reduce your anxiety. You need to be on medications which can reduce anxiety. Some of them are escitalopram, sertraline, Pregabalin, alprazolam and etizolaam.

My recommendation would be for you to see your Psychiatrist as well as clinical psychologist for a comprehensive assessment and treatment. You need to exclude certain medical disorders like hyperthyroidism and mitral valve prolapse which is often associated with anxiety problems. Cognitive behavioral therapy would be an ideal long term option in you for optimal control of your symptoms.

I thank you again for submitting your question. I hope you have found my response to be helpful. If you have additional concerns I would be happy to discuss them with you.


Dr Shiva Kumar R
Consultant Neurologist & Epileptologist.
Above answer was peer-reviewed by
Follow-up: Anxious, tired nerves, mild tremors. Will neurobion forte help? Any other remedies? 10 hours later
Hi Doctor,

Thanks for the reply however I'm not sure I'm satisfied with the answer. Anxiety drugs I would prefer not to take as they are too heavy and infact once stopped even if doses are tappered they result in uneasy side effects and frankly the problem still persists. Cognitive Therapy is probably good but my question is more rudinentary.

My question is more related to the nervous system and the effect that stress has on the nerves and how that can be solved. I would not prefer anxiety drugs as they have lasting side effects and XXXXXXX solve the entire problem.

Would meditation or so help soothe nerves?

Thanks & Regards

Answered by Dr. Shiva Kumar R 15 hours later

Thanks for the follow up reply

Regarding the drugs used anxiety, I think you should not be worried about the side effects at this point of time as these are only temporary and can be stopped once the cognitive therapy is effective. Stress is bad for the nerves and can cause lot of serious side effects on the nervous system. Relaxation techniques like meditation, yoga and psychotherapy would be of benefit to you.

If you don't prefer to try the anxiety medicines I advise you to try one of these relaxation techniques.

Wishing you good health.


Dr Shiva Kumar R
Consultant Neurologist & Epileptologist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor